# SDR UPS08M51584

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR ESCAPE SLIDE COVER WILL NOT STAY SECURED TO MAG HOLDERS HANGS OPEN WHEN DOOR IS NOT CLOSED.  SECURED L1 SLIDE COVER REF 25-61-15.
